SO SAD!! See What Happened To This Young Boy After Taking Overdose Of Tramadol (Watch Video)

SO SAD!! See What Happened To This Young Boy After Taking Overdose Of Tramadol (Watch Video)

[aesop_character img=”https://click9ja.com/wp-content/uploads/2018/09/image-313.jpeg” align=”left” force_circle=”off” revealfx=”off”]

​Drug is killing Nigerian youths daily 😢😢

Yes! The country is hard, the frustration level is high but abusing of drugs is not the way forward.

A young man just lose his life after he had Seizure after taking an overdose of Tramadol 😢😢

All efforts by his friends to revive him proved abortive.​​

Watch the Video below:-

https://www.instagram.com/p/Bo0VrMpl_wN/?taken-by=naijaloadedcomng

 

Leave a Reply

Your email address will not be published. Required fields are marked *

Plugin Sponsor Smooth Post Navigation
× How can I help you?
%d bloggers like this:

Contact to us